# SDR AALA20090821TUL07

- Difficulty date: August 7, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 31,294 hours, 14,661 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Plate
- Condition: Corroded
- Location: Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD LUG PLATE H AT STATION 1630 HAS CORROSION.  INSTALLED BE RIGHT OUTBOARD LUG PLATE H AT STATION 1630 UNDER AARD 55-94-05.
